Mixed Impedance Boundary Value Problems for the Laplace-Beltrami Equation

Authors: Luis Castro, Roland Duduchava and Frank-Olme Speck

Journal: Journal of Integral Equations and Applications

Volume: 32 (2020)

Pages: 275 - 292

Year: 2020

Published in under Papers

Generalized sl(2) Gaudin algebra and corresponding Knizhnik-Zamolodchikov equation

Authors: António, N. Cirilo; Manojlovic, N.; Salom, I.:

Journal: Nuclear Physics B,

Volume: 939

Pages: 358 - 371

Year: 2019

Published in under Papers

Invertibility criteria in C*-algebras of functional operators with shifts and PQC coefficients

Authors: Bastos, M. A.; Fernandes, C. A.; Karlovich, Yu. I.:

Year: 2019

Published in under Books

Gluing action groupoids: Fredholm conditions and layer potentials

Authors: Carvalho, Catarina; Côme, Rémi; Qiao, Yu:

Journal: Rev. Roumaine Math. Pures Appl. 64

Volume: 2-3

Pages: 113 - 156

Year: 2019

Published in under Papers

Computing the kernel of special classes of paired singular integral operators with Mathematica software

Authors: Conceição, A.C.:

Year: 2019

Published in under Books

Boundedness of the Bergman projection and some properties of Bergman type spaces

Authors: Karapetyants, A.; Rafeiro, H.; Samko, S.:

Journal: Complex Anal. Oper. Theory 13

Volume: 1

Pages: 275 - 289

Year: 2019

Published in under Papers

On Singular Operators in Vanishing Generalized Variable-Exponent Morrey Spaces and Applications to Bergman-Type Spaces

Authors: Karapetyants, A.; Rafeiro, H.; Samko, S.:

Journal: Mathematical Notes 106

Volume: 5

Book: 739

Year: 2019

Published in under Papers

A class of Hausdorff-Berezin operators on the unit disc

Authors: Karapetyants, A.; Samko, S.; Zhu, K.:

Journal: Complex Anal. Oper. Theory 13

Volume: 8

Pages: 3853 - 3870

Year: 2019

Published in under Papers

BMO-VMO results for fractional integrals in variable exponent Morrey spaces

Authors: Rafeiro, H.; Samko, S.:

Journal: Nonlinear Anal

Volume: 184

Pages: 35 - 43

Year: 2019

Published in under Papers

From Sommerfeld diffraction problems to operator factorisation

Authors: Speck, F.-O.:

Journal: Constructive Mathematical Analysis 2

Pages: 183 - 216

Year: 2019

Published in under Papers

Approximation in generalized Morrey spaces

Authors: Almeida, A; Samko,

Volume: 2

Pages: 155 - 168

Year: 2018

Published in under Papers

Operator Theory, Operator Algebras and Matrix Theory

Authors: André, C.; Bastos, M. A.; Karlovich, A.; Silbermann, B.; Zaballa, I.

Year: 2018

Published in under Books

A C*-algebra of singular integral operators with shifts and piecewise quasicontinuous coefficients

Authors: Bastos, M. A; Fernandes, C. A.; Karlovich, Yu. I.:

Pages: 25 - 64

Year: 2018

Published in under Papers

Factorization of a class of 2×2 matrix symbols by reduction to a scalar factorization

Authors: Bastos, M. A.; Lopes, P. A.; dos Santos, A. F.:

Journal: J. Appl. Math. 83

Volume: 1

Pages: 92 - 105

Year: 2018

Published in under Papers

Fredholm conditions on non-compact manifolds: theory and examples. Operator theory, operator algebras, and matrix theory,

Authors: Carvalho, Catarina; Nistor, Victor; Qiao, Yu

Pages: 79 - 122

Year: 2018

Published in under Papers